# SDR SIMA201119502

- Difficulty date: July 13, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 2,433 hours, 1,625 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transmitter
- Part number: MS2466559
- Condition: Malfunctioned
- Location: Rt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3833 THE CREW REPORTED THAT DURING THE CLIMBOUT AT APPROXIMATELY 15000 FEET, RECEIVED AN "ELEVATOR SPLIT" CAUTION MESSAGE.  THE CREW PERFORMED THE AIRCRAFT OPERATIONS MANUAL VOL 1 PROCEDURES  AND ELECTED TO RETURN TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT ELEVATOR POSITION TRANSMITTER IAW AMM 27-34-10. A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
